# SDR ABXA060158

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 81,360 hours, 19,826 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 52,437 hours, 13,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7R4D
- Condition: Surges
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE SURGE AT CONSTANT THRUST.  ENGINE WAS SHUTDOWN DUE TO UNRECOVERABLE SURGE.  COMPLIED WITH/W NR 2 ENGINE INSPECTION IAW FIM 71-05-00.  BOROSCOPED NR 2 ENGINE. NO DEFECTS FOUND. TURNED VSV SCHEDULE RATE SCREW ON TURN CLOCKWISE. OPS CHECK GOOD ON GROUND RUN.
